# SDR BAQA093005

- Difficulty date: February 22, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 982 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105A001
- Part serial: WI716
- Condition: Collapsed
- Location: M/R Gearbox
- Part time: 47 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT COLLAPSED, AND FLAT.  PART ONLY LASTED 46.5 HOURS. REPLACED WITH SERVICEABLE UNIT.  03/01/2004
